# SDR UPS04242843

- Difficulty date: July 8, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON SKIN AT BS 253 S9L AFT OF NR 3 LT COCKPIT WINDOW CUTOUT.  HFEC CARRIED OUT, CRACK CONFIRMED AND END MARKED.  REPAIR CARRIED OUT IAW SRM 53-30-3 FIGURE 29.
